World Scientific
  • Search
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Our website is made possible by displaying certain online content using javascript.
In order to view the full content, please disable your ad blocker or whitelist our website www.worldscientific.com.

System Upgrade on Tue, Oct 25th, 2022 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

On the atoms of algebraic lattices arising in 𝔮-theory

    We determine many of the atoms of the algebraic lattices arising in 𝔮-theory of finite semigroups.

    Communicated by J. Meakin

    AMSC: 20M07, 06B35

    References

    • 1. D. Albert, R. Baldinger and J. Rhodes, Undecidability of the identity problem for finite semigroups, J. Symb. Log. 57(1) (1992) 179–192. Crossref, ISIGoogle Scholar
    • 2. D. R. Bean, A. Ehrenfeucht and G. F. McNulty, Avoidable patterns in strings of symbols, Pacific J. Math. 85 (1979) 261–294. Crossref, ISIGoogle Scholar
    • 3. S. Eilenberg and M. P. Schützenberger. On pseudovarieties, Adv. Math. 19 (1976) 413–418. Crossref, ISIGoogle Scholar
    • 4. E. Graczńska, On some operators on pseudovarieties. II. Bull. Sect. Logic Univ. Łódź 24(2) (1995) 80–88. Google Scholar
    • 5. E. W. H. Lee, Finite basis problem for 2-testable monoids, Cent. Eur. J. Math. 9 (2011) 1–22. CrossrefGoogle Scholar
    • 6. M. Lothaire, Combinatorics on Words, Cambridge Mathematical Library (Cambridge University Press, Cambridge, 1997). With a foreword by Roger Lyndon and a preface by Dominique Perrin, Corrected reprint of the 1983 original, with a new preface by Perrin. Google Scholar
    • 7. R. N. McKenzie, G. F. McNulty and W. F. Taylor. Algebras, Lattices, Varieties, Vol. I, The Wadsworth & Brooks/Cole Mathematics Series (Wadsworth & Brooks/Cole Advanced Books & Software, Monterey, CA, 1987). Google Scholar
    • 8. J. Rhodes and B. Steinberg, Closed subgroups of free profinite monoids are projective profinite groups, Bull. London Math. Soc. 40(3) (2008) 375–383. Crossref, ISIGoogle Scholar
    • 9. J. Rhodes and B. Steinberg, The Q-Theory of Finite Semigroups, Springer Monographs in Mathematics (Springer, New York, 2009). CrossrefGoogle Scholar
    • 10. M. V. Sapir, Problems of Burnside type and the finite basis property in varieties of semigroups, Izv. Akad. Nauk SSSR Ser. Mat. 51(2) (1987) 319–340, 447. Google Scholar
    • 11. M. V. Sapir, Sur la propriété de base finie pour les pseudovariétés de semigroupes finis, C. R. Acad. Sci. Paris Sér. I Math. 306 (1988) 795–797 (French, with English summary.) Google Scholar
    • 12. O. Sapir, Finitely generated permutative varieties, Semigroup Forum 78 (2009) 427–449. Crossref, ISIGoogle Scholar
    • 13. M. V. Volkov, The finite basis problem for finite semigroups, Sci. Math. Jpn. 53 (2001) 171–199. Google Scholar
    • 14. Y. Zelenyuk, Weak projectives of finite semigroups, J. Algebra 266(1) (2003) 77–86. Crossref, ISIGoogle Scholar
    • 15. A. I. Zimin, Blocking sets of terms, Mat. Sb. (N.S.) 119 (1982) 363–375. ISIGoogle Scholar
    Remember to check out the Most Cited Articles!

    Check out Algebra & Computation books in the Mathematics 2021 catalogue.